# SDR SWIA2024F00653

- Difficulty date: May 16, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION NOTED ON L/H SIDE SEAT RAIL AT APPROX.FS946-FS969 (MARKED)      (C-CHECK RO 8/4/2024)    REMOVED CORROSION FROM L/H SIDE SEAT RAIL AT APPROX. FS946-FS969 REF CRJ700 SRM 51-12-00-001-001-A01. DAMAGE WAS FOUND TO BE OUT OF LIMITS. INSTALLED NEW LH SIDE SEAT RAIL AT FS946.00-FS969.00 IAW CRJ-700 AMM 53-00-49-400-801-A03.
